Alert archive / Mississippi / Flash Flood Warnings in 2013
Flash Flood Warning 91, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 11, 2013, 9:43 AM CDT for Jasper County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2013, 9:43 AM CDT (14:43 UTC)
- Expired
- Jul 11, 2013, 11:45 AM CDT
- In force
- 2 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Jasper County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 96 km from the middle of the area, began a volume at 14:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 2.7 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2640 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
843
WGUS54 KJAN 111443
FFWJAN
MSC061-111645-
/O.NEW.KJAN.FF.W.0091.130711T1443Z-130711T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
943 AM CDT THU JUL 11 2013
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF STRINGER AND ROSE HILL...
* UNTIL 1145 AM CDT
* AT 942 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR PAULDING AND ROSE
HILL...OR 18 MILES NORTHEAST OF STRINGER...MOVING SOUTHWEST AT 10
MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO
THREE INCHES...HAVE OCCURRED IN THE PAST HOUR.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STAFFORD SPRINGS...TURNERVILLE AND HEIDELBERG
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR WITH AN ADDITIONAL ONE INCH POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3187 8892 3184 8910 3187 8928 3223 8913
3222 8892 3206 8891
$$
JAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 4:40 AM CDT, 5 hours 3 minutes earlier.
Area forecast discussion, Jul 11, 4:40 AM CDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 440 AM CDT THU JUL 11 2013 .SHORT TERM...A SURFACE BOUNDARY EXTENDS ACROSS ARKANSAS TO NEAR THE MS/TN BORDER THIS MORNING. OTHER AREAS OF SURFACE CONVERGENCE ALSO EXIST AS A RESULT OF EARLIER CONVECTION GENERALLY TO THE NORTH AROUND THE REGION. MODELS SUGGEST THAT OUTFLOW BOUNDARIES WILL DROP ACROSS MUCH OF THE REGION BY EARLY AFTERNOON WITH THE SURFACE TROUGH DROPPING SWD TONIGHT. WARM LOW LEVEL DEWPOINTS AND PRECIPITABLE WATER VALUES FROM 1.8 TO JUST OVER 2 INCHES WILL PROVIDE SUFFICIENT MOISTURE TO MAINTAIN SCT TO NUMEROUS SHOWERS AND TSTMS FOR THE AREA TODAY. THE DIFFICULTY LIES IN TIMING AND PLACEMENT OF THE REGIONS OF BETTER COVERAGE SINCE THIS WILL DEPEND ON THE PLACEMENT OF OUTFLOW BOUNDARIES ACROSS THE AREA. LOW LEVEL FORCING...FROM SURFACE FEATURES AND A DESCENDING 850 MB TROUGH...WILL BE AVAILABLE TODAY AND THE AIR MASS WILL REMAIN UNSTABLE. UPPER SUPPORT WILL BE LIMITED BUT VERTICAL TOTALS/LAPSE RATES WILL BE MARGINALLY SUFFICIENT TO MAINTAIN THE POTENTIAL FOR STRONG STORMS WITH GUSTY WIND AND BRIEF DOWNPOURS BEING THE PRIMARY RISKS. ALTHOUGH MOST STORMS WILL REMAIN BELOW SEVERE CRITERIA...THE POSSIBILITY OF A FEW STRAY STORMS REACHING SEVERE LEVELS CAN NOT BE RULED OUT. RAIN CHANCES WILL DIMINISH FROM THE NORTH OVERNIGHT WHEN NEGATIVE 850 MB THETAE ADVECTION BEGINS ACROSS NRN MS AROUND SUNSET AND CONTINUES TO THE SOUTH TONIGHT. INCREASING CIN VALUES AND SIGNIFICANTLY COOLER 850 MB DEWPOINTS ARE INDICATED ACROSS NRN INTO CENTRAL ZONES BY 18Z FRI...SPREADING SWD DURING THE AFTERNOON. TEMPERATURES AND HUMIDITY WILL BE MORE REFRESHING FOR FRIDAY NIGHT IN THE DRIER AIR MASS THAT MOVES IN...MANY AREAS COOLING INTO THE MID 60S BY SUNRISE SATURDAY. MAV MOS HIGHS HAVE BEEN CUT A FEW DEGREES FOR TODAY AND MAY COME IN EVEN LOWER WHERE LATE MORNING/EARLY AFTERNOON CONVECTION DEVELOPS. HAVE ALSO FOLLOWED LOWER GFS AVG ENSEMBLE POPS...ESPECIALLY OVER NRN ZONES...FOR TONIGHT. /03/ .LONG TERM...SATURDAY THROUGH THE MIDDLE OF NEXT WEEK...OPERATIONAL MODELS HAVING A LITTLE TROUBLE THROUGH THE FIRST HALF OF THE EXTENDED PERIOD. BEST CONSISTENCY AND BELIEVABILITY GARNERED FROM GFS ENSEMBLE MEAN SOLUTIONS. THAT BEING SAID...THERE IS A BIT OF UNCERTAINTY TO THIS PORTION OF THE FORECAST. KEY ELEMENT OF MODEL DISAGREEMENT IS THE CLOSED OFF UPPER LOW LIKELY TO BE SOMEWHERE IN THE EASTERN OHIO VALLEY OR NORTHERN APPALACHIANS SATURDAY MORNING. SOLUTIONS FROM SEVERAL DAYS AGO WANTED TO SLOWLY MIGRATE THIS LOW SOUTHWEST THROUGH OUR REGION DURING A LARGE PORTION OF NEXT WEEK. NOW THE OP GFS/ECMWF HAVE COME TO SOLUTIONS THAT MIGRATE THE CENTER MORE QUICKLY WEST AND TO THE NORTH OF OUR REGION. THESE OPERATIONAL SOLUTIONS LOOK STRANGE...NOT BEFITTING AT ALL OF CLIMATOLOGY...AND SOMEWHAT AT ODDS WITH GFS/EURO ENSEMBLES THAT ARE MAYBE QUICKER BUT SIMILAR TO DIRECTION OF THOSE PREVIOUS SOLUTIONS REFERRED TO ABOVE. THE RESULT OF THE GFS ENSEMBLE BEING MORE ACCURATE THAN THE OP MEMBERS WOULD PROBABLY BE BETTER (AND PERHAPS MORE QUICKLY EVOLVING) RAIN CHANCES DURING THE FIRST HALF OF NEXT WEEK...WITH AT LEAST MINOR SHOWER CHANCES MAYBE RETURNING TO FAR SE MS AS EARLY AS LATE SATURDAY. ALL SCENARIOS SUGGEST THROUGH THE FIRST HALF OF NEXT WEEK A SITUATION WHERE MOIST SOUTH TO SOUTHEAST FLOW VECTORS IN THE LOWER TO MID LAYERS OF THE ATMOSPHERE STREAM INTO AT LEAST SOUTHERN ZONES AND PROMOTE ABOVE AVERAGE CHANCES OF PRIMARILY AFTERNOON AND EARLY EVENING SHOWERS AND STORMS. SOME OF THE LATEST OP MODELS ARE SO INTENSE WITH SUBTROPICAL RIDGING TO OUR NORTH THAT IT IS POSSIBLE THE SUBSIDENT INFLUENCE COULD LIMIT RAIN CHANCES SOME OVER THIS PERIOD IN MY NORTHERN ZONES...AS WELL AS INCREASE HEAT A LITTLE. BUT...FOR NOW...MASSAGED MEX POP/TEMP NUMBERS TO SUGGEST TEMPERATURES NEAR OR SLIGHT BELOW AVERAGE THROUGH THE LONG TERM WITH RAIN CHANCES AFTER SATURDAY ABOVE AVERAGE FOR ALL AREAS. ATMOSPHERIC PARAMETERS SUGGEST THE UPPER LEVELS MAY STAY COOL ENOUGH TO ALLOW FOR DECENT THUNDER COVERAGE...ALTHOUGH THERE REALLY ARE NO SIGNS IN THE MODEL FIELDS OF ANY MAJOR POTENCY. IT IS NOT INCONCEIVABLE IN AT LEAST SOUTHERN ZONES WE COULD HAVE SOME BRIEF HEAVY RAIN ISSUES THAT MAY WARRANT MENTION IN HAZARDOUS WEATHER OUTLOOKS TO COME. BUT...AS OF RIGHT NOW...THE POTENTIAL SCALE OF THAT PROBLEM WEIGHTED WITH UNCERTAINTY ARGUES TO KEEP THE LONG TERM SECTION OF THE HWO CLEAR. /BB/ && .AVIATION...PATCHES OF MVFR CIGS/VSBY IN MORNING STRATUS AND FOG CAN BE EXPECTED THROUGH 14Z. VFR CONDITIONS WILL BE IN PLACE AT MOST LOCATIONS TODAY WITH SCT-BKN DECKS BELOW 6K FEET THIS MORNING BECOMING BKN-OVC LATER TODAY. THE EXCEPTION WILL BE MVFR CIGS AND IFR/MVFR VSBYS THAT WILL OCCUR IN SHWRS/TSTMS WHICH WILL BE ISOLATED OVER NRN AND ERN ZONES THROUGH 12Z AND INCREASING ACROSS THE FORECAST AREA FROM THE NORTH AND EAST DURING THE MORNING AND AFTERNOON. SOME TSTMS WILL BE STRONG WITH GUSTY DOWNBURST WINDS AND BRIEF DOWNPOURS. A FEW SEVERE STORMS CAN NOT BE RULED OUT. /03/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 90 71 92 68 / 65 14 11 4 MERIDIAN 90 71 93 67 / 72 16 13 5 VICKSBURG 90 69 93 68 / 57 15 7 6 HATTIESBURG 89 72 94 70 / 72 30 28 6 NATCHEZ 89 72 90 68 / 59 28 12 3 GREENVILLE 91 72 91 67 / 44 9 2 7 GREENWOOD 91 70 89 66 / 47 10 3 6 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BB/03
Hazardous weather outlook, Jul 11, 5:19 AM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 519 AM CDT THU JUL 11 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 121030- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 519 AM CDT THU JUL 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT STRONG THUNDERSTORMS...WITH WIND GUSTS FROM 40 TO 50 MPH...WILL BE POSSIBLE TODAY. ONE OR TWO SEVERE STORMS WITH WIND GUSTS TO 60 MPH CAN NOT BE RULED OUT. HEAVY DOWNPOURS CAN BE ANTICIPATED WITH THUNDERSTORMS TODAY AND LOCAL FLOODING OF STREETS AND LOW LYING AREAS MAY OCCUR. THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS THE AREA THIS MORNING AND AFTERNOON AS A FRONT APPROACHES THE REGION FROM THE NORTH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...IS NOT LIKELY THROUGH WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 03
In the hours before
Special weather statement, Jul 11, 5:14 AM CDT, 4 hours 29 minutes before
MSZ030-031-033-039-046-111115-
OKTIBBEHA MS-NOXUBEE MS-LOWNDES MS-KEMPER MS-CLAY MS-
514 AM CDT THU JUL 11 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
514 AM CDT THU JUL 11 2013
...LINE OF STORMS PUSHING SOUTHWEST THROUGH THE GOLDEN TRIANGLE...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 45 MPH WIND GUSTS
WAS LOCATED FROM 3 MILES NORTHWEST OF KOLOLA SPRINGS TO 9 MILES
SOUTHEAST OF COOKSVILLE AT 513 AM CDT...MOVING SOUTHWEST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHEASTERN CLAY...EASTERN KEMPER...LOWNDES...EASTERN
NOXUBEE AND SOUTHEASTERN OKTIBBEHA COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.
LAT...LON 3258 8839 3258 8848 3260 8849 3333 8871
3369 8852 3367 8846 3370 8839 3335 8828
TIME...MOT...LOC 1013Z 024DEG 20KT 3368 8845 3292 8822
BYBSpecial weather statement, Jul 11, 7:02 AM CDT, 2 hours 41 minutes before
MSZ029-030-032-033-038-039-045-046-051-052-057-058-111300-
WINSTON MS-WEBSTER MS-OKTIBBEHA MS-NOXUBEE MS-NEWTON MS-NESHOBA MS-
LAUDERDALE MS-KEMPER MS-JASPER MS-CLAY MS-CLARKE MS-CHOCTAW MS-
702 AM CDT THU JUL 11 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
702 AM CDT THU JUL 11 2013
...LINE OF GUSTY STORMS PUSHING SOUTHWEST INTO EASTERN MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 45 MPH WIND
GUSTS WAS LOCATED FROM 4 MILES SOUTH OF GRIFFITH TO 3 MILES SOUTH OF
ALAMUCHA AT 701 AM CDT...MOVING SOUTHWEST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH OCCASIONAL TO FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN CHOCTAW...CLARKE...CENTRAL CLAY...NORTHEASTERN
JASPER...KEMPER...LAUDERDALE...EASTERN NESHOBA...EASTERN NEWTON...
WESTERN NOXUBEE...OKTIBBEHA...EAST CENTRAL WEBSTER AND WINSTON
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3223 8842 3193 8870 3222 8898 3258 8899
3355 8921 3372 8880 3237 8841
TIME...MOT...LOC 1201Z 038DEG 13KT 3356 8884 3230 8847
BYBLocal storm report, Jul 11, 7:22 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
722 AM CDT THU JUL 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 AM FLASH FLOOD COLUMBUS 33.51N 88.40W
07/11/2013 LOWNDES MS LAW ENFORCEMENT
REPORTS OF MULTIPLE STREETS FLOODED IN COLUMBUS.
&&
DCOXSpecial weather statement, Jul 11, 8:06 AM CDT, 1 hour 37 minutes before
MSZ029-032-033-037-038-044-045-050>052-056>058-066-111405-
ATTALA MS-WINSTON MS-WEBSTER MS-SMITH MS-SCOTT MS-OKTIBBEHA MS-
NEWTON MS-NESHOBA MS-LEAKE MS-LAUDERDALE MS-JONES MS-JASPER MS-
CLARKE MS-CHOCTAW MS-
806 AM CDT THU JUL 11 2013
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
806 AM CDT THU JUL 11 2013
...GUSTY LINE OF SHOWERS AND THUNDERSTORMS CONTINUES TO PUSH
SOUTHWEST TOWARD CENTRAL MISSISSIPPI THIS MORNING...
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 45 MPH WIND GUSTS
WAS LOCATED FROM 6 MILES SOUTHEAST OF ACKERMAN TO 7 MILES SOUTH OF
CRANDALL AT 806 AM CDT...MOVING SOUTHWEST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CHOCTAW...CLARKE...JASPER...NORTHEASTERN JONES...
SOUTHWESTERN LAUDERDALE...EASTERN LEAKE...NESHOBA...NEWTON...
SOUTHWESTERN OKTIBBEHA...EASTERN SCOTT...NORTHEASTERN SMITH...CENTRAL
WEBSTER...WESTERN WINSTON AND EASTERN ATTALA COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3189 8848 3183 8874 3182 8894 3171 8894
3224 8940 3304 8944 3365 8933 3340 8904
3260 8900 3195 8845
TIME...MOT...LOC 1306Z 044DEG 16KT 3324 8911 3253 8907
3186 8851
BYBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:10 PM CDT | Special Weather Statement | JAN | Neshoba | 30 min |
| Jul 10, 7:34 PM CDT | Special Weather Statement | JAN | Oktibbeha | 41 min |
| Jul 10, 7:44 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Oktibbeha, Winston | 46 min |
| Jul 10, 8:16 PM CDT | Special Weather Statement | JAN | Lauderdale | 29 min |
| Jul 10, 8:24 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha, Winston | 51 min |
| Jul 10, 9:20 PM CDT | Special Weather Statement | JAN | Winston | 40 min |
| Jul 11, 12:08 AM CDT | Special Weather Statement | JAN | Bolivar | 47 min |
| Jul 11, 5:14 AM CDT | Special Weather Statement | JAN | Lowndes, Noxubee | 61 min |
| Jul 11, 5:48 AM CDT | Flash Flood Warning | JAN | Lowndes | 3 hr |
| Jul 11, 7:02 AM CDT | Special Weather Statement | JAN | Clarke, Kemper, Lauderdale, Oktibbeha, Winston | 58 min |
| Jul 11, 7:30 AM CDT | Flash Flood Warning | JAN | Kemper, Lowndes, Noxubee | 3 hr |
| Jul 11, 8:06 AM CDT | Special Weather Statement | JAN | Choctaw, Clarke, Jasper, Neshoba, Newton, Winston | 59 min |
| Jul 11, 10:14 AM CDT | Flash Flood Warning | JAN | Leake, Neshoba, Newton, Scott | 2 hr |
| Jul 11, 10:19 AM CDT | Special Weather Statement | JAN | Covington, Forrest, Simpson | 46 min |
| Jul 11, 10:41 AM CDT | Flash Flood Warning | JAN | Attala, Leake | 2 hr |
| Jul 11, 11:22 AM CDT | Flash Flood Warning | JAN | Rankin, Scott | 113 min |
| Jul 11, 11:26 AM CDT | Special Weather Statement | JAN | Jefferson Davis, Lamar, Marion | 29 min |
| Jul 11, 11:51 AM CDT | Special Weather Statement | JAN | Hinds, Madison, Rankin | 29 min |
| Jul 11, 12:21 PM CDT | Flash Flood Warning | JAN | Copiah, Hinds, Rankin, Simpson | 114 min |
| Jul 11, 12:42 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 48 min |
| Jul 11, 1:08 PM CDT | Special Weather Statement | JAN | Hinds | 32 min |
| Jul 11, 2:10 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 35 min |
| Jul 11, 3:01 PM CDT | Special Weather Statement | JAN | Jefferson | 39 min |
| Jul 11, 5:20 PM CDT | Special Weather Statement | JAN | Grenada | 40 min |
| Jul 11, 6:00 PM CDT | Special Weather Statement | JAN | Leflore | 45 min |
| Jul 11, 6:17 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Leflore, Sunflower | 43 min |
Nearby
Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.